# SDR GAIA9950

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 'B' CHECK MAINTENANCE, FOUND TWO, EACH FORWARD EMERGENCY EXIT LIGHTS WITH DEAD BATTERIES.  REMOVED AND REPLACED TWO FORWARD ENTRY AREA "EMERGENCY EXIT' LIGHTS.  NO ADDITIONAL PROBLEMS WERE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
